# SDR SWIA2025060900327

- Difficulty date: March 27, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 41,920 hours, 32,520 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD DRAG ANGLE ON VERTICAL STABILIZER CRACKED  (C-CHECK RO 06/07/2025)PERFORMED NEW REPAIR ON LH FWD DRAG  ANGLE  AT VERTICAL STABILIZER  IAW BOMBARDIER REO 670-55-31-018 REV-A DATE: 2016-11-10  PERFORMED NDT ET INSPECTION BY BARON NDT, LLC FAA CRS# 5NDR545D, REPORT# S043025-1, P.O# 176456, DATE OF INSPECTION: 30-APR-2025 NO DEFECTS NOTED AT TIME OF INSPECTION  CAL TOOL USED DIGITAL SCALE AV-8473 CAL DUE: AUG-2025
